# SDR HEEA0015871

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 066105571
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO PANEL RECEIVES ICS AND RADIOS INTERMITTENTLY.
